I hope this is probiotics... but is it?
About 2 wks ago I started taking Phillips Colon Health. I had taken a few other name brand probiotics in the past 3-6 months or so to help with some constipation issues I have had for like 4 yrs. I was always "regular" and could always go but the stools would be hard sometimes & cause tearing, hemmoroids, etc. Usually if I took Metamucil in the morning & a half dose of Miralax at night I would be fine but started taking the probiotics in hope that it would help. Usually, they would work for a couple weeks & I would have nice soft stools, but then they would quit working & I would change & take something else.
Now, after 2 weeks of the Phillips Colon Health working like a charm... I have had loose stools/diarrhea for the past 10 days! I quit taking the probiotic 2 days ago and had one solid turd yesterday, now back to the diarrhea today. I only go in the morning.
Can this be the probiotic causing haywire in my system? My husband says it took awhile to affect my system, it will take awhile for the affects to go away also. I am a little worried. No blood or anything like that. I am a 47 yr old woman with a father that had colon cancer when he was 60. I had a colonoscopy 4 yrs ago when I started with the constipation. Doc said I had a very healthy colon. But that was 4 yrs ago...any thoughts? Please help I am worried.